# SDR VNAA2016111200016

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 30,328 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR STRAP AT FS 559 BETWEEN LBL 36 AND LBL 42 CORRODED. MAINTENANCE REMOVED AND REPLACED STRAP AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY MAINTENANCE CHECKS.
